MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795208
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the affiniti 50 ultrasound system arrived at the customer site with a broken monitor bracket causing a monitor detachment.The issue was found outside of clinical use and no patient or user was harmed.Information has been provided to the customer for a replacement articulation arm to address their concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
An investigation was performed that confirmed the reported problem and determined the cause was related to the knuckling component.A replacement articulation arm was shipped directly to the customer to address their immediate concerns.There have been no further similar issues reported.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23839455
Report Number3019216-2025-000491
Device Sequence Number9571496
Product Code IYN
UDI-Device Identifier00884838124981
UDI-Public(01)00884838124981
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown